# SDR C2XA07IA065

- Difficulty date: March 18, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N28518
- Make and model: Emb EMB-135LR
- Aircraft serial: 145334
- Aircraft time: 13,686 hours, 11,199 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2620, THE CREW REPORTED THAT THE NOSE LANDING GEAR DOORS OPENED IN FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT, WHERE MAINTENANCE INSPECTED THE AIRCRAFT, AN OPERATIONALLY CHECKED THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
